# SDR SWIA201641904

- Difficulty date: February 2, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 18,837 hours, 10,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRAME SECTOR AT FS 319.70 IS CORRODED.  R & R LOWER FRAME SECTOR AT FS 319.70 IAW REO. LEAK CHECK GOOD.
